RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 4, Pages 75–76 (Mi faa1069)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

A polynomial diffeomorphism of a ball without invariant measures

V. I. Bogachev, Yu. I. Prostov


Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:4, 317–319

Bibliographic databases:

UDC: 517.988
Received: 16.01.1989

Citation: V. I. Bogachev, Yu. I. Prostov, “A polynomial diffeomorphism of a ball without invariant measures”, Funktsional. Anal. i Prilozhen., 23:4 (1989), 75–76; Funct. Anal. Appl., 23:4 (1989), 317–319

Citation in format AMSBIB
\Bibitem{BogPro89}
\by V.~I.~Bogachev, Yu.~I.~Prostov
\paper A polynomial diffeomorphism of a ball without invariant measures
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 4
\pages 75--76
\mathnet{http://mi.mathnet.ru/faa1069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1035376}
\zmath{https://zbmath.org/?q=an:0714.58031}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 4
\pages 317--319
\crossref{https://doi.org/10.1007/BF01078946}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989EH38600007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1069
  • http://mi.mathnet.ru/eng/faa/v23/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:211
    Full text:76
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018